MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Aveir¿ Introducer Kit ¿ 50 cm; Introducer, Catheter

Abbott Medical (CRM-Sylmar) Aveir¿ Introducer Kit ¿ 50 cm; Introducer, Catheter
Model Number LSN25501
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury

Brand Name
Aveir¿ Introducer Kit ¿ 50 cm
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50745013
Report Number2017865-2026-19359
Device Sequence Number10235700
Product Code DYB
UDI-Device Identifier05415067034847
UDI-Public(01)05415067034847(10)11440039(17)290531
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K211989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSN25501
Device Lot Number11440039
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown